Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

White coating on tongue, food allergies, athlete foot, rectal itching, sinusitis and ear itching, bump on tip of knee cap. Candida ?

Hello Dr., After all kind of symptoms ranging from white coating on my tongue , food allergies , athelete foot,rectal itching,sinutis and ear itching. I was told to treat candida , so I decided to introduce food supplement but after about 2 weeks I experienced die-off that triggered this pea size lump under skin at the back of the head and a node behind my ear and just recently about 2months ago I noticed a small bump on the tip of my knee cap. My blood pressure for sometime has been high as a result. What could be wrong?
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Helo mr.
U tel me the size of lump, they r soft , hard , mobile, fixed , flat , oval and colour.
Is there itching sensation . So all thing need for the diganosis .
Wat I feel it may be lipoma but u send all above history with the lump picture .
Thank you
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor